Journal of South China University of Technology (Natural Science Edition) ›› 2009, Vol. 37 ›› Issue (7): 138-141.

• Mathematics • Previous Articles     Next Articles

Chaotic Sets on Attractors of Iterated Function Systems

Ma Dong-kui  Hu Chao-jie   

  1. Department of Mathematics, South China University of Technology, Guangzhou 510640, Guangdong, China
  • Received:2008-10-27 Revised:2009-04-28 Online:2009-07-25 Published:2009-07-25
  • Contact: 马东魁(1964-),男,副教授,博士,主要从事动力系统和分形几何研究. E-mail:dkma@scut.edu.cn
  • About author:马东魁(1964-),男,副教授,博士,主要从事动力系统和分形几何研究.
  • Supported by:

    国家自然科学基金资助项目(10571063,10771075);广东省自然科学基金资助项目(05006515)

Abstract:

:In this paper, by supposing E to be the attractor of an iterated function system (X,f1,…,fN) which satisfies the strong separation condition, defining a continuous mapping f: E→Ef(x) =f -1j (x), x x∈fj(E), j = 1,..., N, and setting (p1 ,P2,…,PN) as a probability vector andμ the corresponding invariant measure, some complex dynamical behaviors of the continuous mapping are investigated. The results indicate that, for the mappingf, there exists a finitely chaotic set C CE satisfyingμ(C) =μ(E) = 1, and that the mapping f has some chaotic minimal subsystem with zero topological entropy in the sense of Li-Yorke. Some existing results are tinally generalized in the paper.

Key words: iterated function system, attractor, adjoint shift mapping, chaotic set